MathSciNet Relay Station
MathSciNet bibliographic data
MR86319 (19,163d) 50.0X
Parker, E. T. On collineations of symmetric designs. Proc. Amer. Math. Soc. 8 (1957), 350–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement